# SDR N6WA2023020202

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N578GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10083
- Aircraft time: 35,217 hours, 33,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP. R&R ALL 4 EPSU BATTERY PACKS IAW CRJ 550AMM 33-51-17, OPS CHECK GOOD.
